Ketamine and GHB
Ketamine and GHB are both downers. They cause less activity in your brain. They reinforce each other’s effect. Some people like a low dose of both. The combination increases the chance of unpleasant effects, especially at higher doses. Many people report feeling nauseous and vomiting.
You can pass out of the combination. If you also feel nauseous and have to vomit, you could choke on your own vomit because you no longer have control over your body. So always avoid passing out. Passing out is not ‘taking a nap’. It requires medical care. If someone has passed out of GHB and ketamine, it is important to see whether someone responds to painful stimuli. If someone does not respond, call the ambulance immediately or take someone to the emergency room. If someone still responds to painful stimuli, keep a close eye on that person. And continue to administer pain stimuli until the person is awake and awake again. Put the person on their side so that vomit does not block the airway.
With both drugs, people often suffer from memory problems when they are under the influence. You can no longer remember names, for example. Or you don’t remember what you just did. The combination enhances that effect. Writing down when you took something can prevent you from accidentally overdosing.
If you choose to combine, take less of both drugs. Or wait until one of the two has significantly decreased in strength. If you have no experience with GHB or ketamine, make sure you first have experience with both drugs separately.
There is a chance that the combination will make you more impulsive. Something stupid or dangerous seems like a good idea. A sober tripsitter can keep you from doing weird things.